# SDR VGQY2010081000076

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B8904942
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INTERIOR AFT SIDE UPPER AFT ENGINE MOUNT BULKHEAD FRAME ATTACHING CHORD FOUND CRACK MARKS AT NAC STA 286 (NEXT TO I-BEAM).  NDT METHOD OF EDDY CURRENT INSP REQ'D TO VERIFY AND LOCATE SUBJECT CRACK MARKS FOR STRUCTURE REPAIR.  COMPLIED WITH EN 1188-10.
